# SDR QXEA2011032100231

- Difficulty date: March 15, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 23,661 hours, 24,638 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 465015
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RETRACTION, LT DOOR LIGHT AND LT UNSAFE LIGHT REMAINED ON FOR 15 SEC AFTER ALL GEAR WERE UP AND LOCKED, ALT GEAR EXTENSION WAS PERFORMED.  LANDING UNEVENTFUL. FERRY FOR REPAIRS.  R & R LT GEAR UPLOCK ASSY OPS TEST PERFORMED NO DEFECTS NOTED.  RETURNED TO SERVICE.
